# SDR R61A2021063000515

- Difficulty date: June 11, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 41,891 hours, 25,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 17066868001
- Condition: Corroded
- Location: Lwr Cntr Fus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK CORROSION FOUND ON CENTER FUSELAGE 3 LOWER FUSELAGE SHEAR CLIP AT FR83 BTWN STR 27-28R. REPLACED SHEAR CLIP PN 170-66868-001 IAW SRM 51-41-01, 51-41-02.
